# SDR 03331664

- Difficulty date: November 27, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N664BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- System (JASC): 2540 · Lavatories
- Part: Fan
- Part number: AE0405A02
- Part serial: 02276
- Condition: Failed
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO FSD ON FLT NR 7654, CREW RECEIVED A LAVATORY TOILET SMOKE MESSAGE.  CREW VERIFIED NO VISIBLE SMOKE IN THE LAVATORY.  THE CREW COMPLETED THE ORH AND FLIGHT LANDED WITHOUT INCIDENT.  THE LAVATORY FAN WAS IDENTIFIED AS THE CAUSE OF THE SMOKE AND DEFERRED UNTIL AIRCRAFT RETURNED TO ORD FOR MAINTENANCE. THE LAVATORY SMOKE FAN WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK OF THE LAVATORY FAN WAS ACCOMPLISHED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
